# SDR UE5R02

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: General aviation
- Make and model: Airtrc AT602
- Engine: Pwa PT6A60
- Engine time: 4,901 hours
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 310825401
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PT6A-60AG REDUCTION GEAR REAR HOUSING P/N 3106854-01 HAS SEVERE CORROSION ON OUTER SURFACE OF HOUSING. DEEP PITTING, SOME AREAS UP TO .125 INCH DEEP. CORRODED AREAS EXTEND THE ENTIRE CIRCUMFERENCE OF HOUSING, PRIMARILY NEXT TO MATING FLANGE FOR FWD HOUSING.
